Gacet

New Zealand - English - Medsafe (Medicines Safety Authority)

Active ingredient:
Paracetamol 125 mg
Available from:
AFT Pharmaceuticals Ltd
INN (International Name):
Paracetamol 125 mg (+ 1% overage)
Dosage:
125 mg
Pharmaceutical form:
Suppository
Composition:
Active: Paracetamol 125 mg Excipient: Hard fat
Prescription type:
Pharmacy only
Manufactured by:
Sri Krishna Pharmaceuticals Limited
Therapeutic indications:
Paracetamol suppositories are indicated for the temporary relief of pain and fever.
Product summary:
Package - Contents - Shelf Life: Blister pack, PVC/ PE - 10 suppositories - 24 months from date of manufacture stored at or below 30°C protect from light
Authorization number:
TT50-9486b
Authorization date:
2014-07-28

Similar products

Search alerts related to this product

Share this information